Nonuniqueness and selections in spline approximation

Nürnberger, Günther ; Berens, Hubert

Document Type: Article
Year of publication: 1990
The title of a journal, publication series: Constructive Approximation
Volume: 6
Issue number: 2
Page range: 181-193
Place of publication: New York, NY [u.a.]
Publishing house: Springer
ISSN: 0176-4276
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item